MathSciNet Relay Station
MathSciNet bibliographic data
MR567988 43A22 (43A15)
Bloom, Lynette M.; Bloom, Walter R. Idempotent multipliers on spaces of continuous functions with $p$-summable Fourier transforms. Proc. Amer. Math. Soc. 79 (1980), no. 3, 441–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement